# SDR 2009FA0000730

- Difficulty date: August 6, 2009
- Submitted: August 21, 2009
- Operation: General aviation
- Aircraft: N654AT
- Make and model: Lear 45LEAR
- Aircraft serial: 136
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Connector
- Condition: Deformed
- Location: Hyd Reservoir
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONNECTOR PLUG ADAPTER ON BACK OF SWITCH DEFORMS UNDER PRESSURE, O-RING DISPLACES, AND HYD FLUID LEAKS BY.  LOSS OF HYD FLUID LED TO COMPLETE HYDRAULIC FAILURE.  PILOTS FREEFALLED NOSE GEAR DOWN.  (4) SIMILAR SWITCHES IN ACFT.  MFG IS WORKING ON SB TO REPLACED SWITCHES.  RECOMMEND REPLACING SWITCHES WITH STRONGER UNIT.  (K)
